# SDR IPXA10559065

- Difficulty date: March 31, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 26,006 hours, 17,617 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MAIN CARGO BAY RT FLOOR PANEL AT BS 700 TO BS 1720 BL0 TO RBL 60 DOES NOT CORILATE TO SRM REPAIR.  FABRICATED REPLACEMENT MAIN CARGO FLOOR BOARD IAW EO B757-5100-33281-B.
